# SDR CALA9900990

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN MAIN BAGGAGE BIN DOOR PAN AFT EDGE BETWEEN 2ND AND 3RD STOPS FROM BOTTOM.  THE CRACK WAS ROUTED OUT AND A DOUBLER WAS INSTALLED IAW SRM 51-10-1 AND ECRA 5330-02819.
